Alert archive / Virginia / Wind Advisories in 2020
Wind Advisory 23, NWS Blacksburg, VA
NWS Blacksburg, VA issued this wind advisory at Dec 23, 2020, 8:13 PM EST for 11 counties in Virginia; 4 counties in West Virginia; Alleghany County, Ashe County, Watauga County, North Carolina. It took effect at Dec 24, 2020, 12:00 AM EST. It was in force for 16 hr.
The area
The counties it named.
The facts
- Issued
- Dec 23, 2020, 8:13 PM EST (01:13 UTC)
- In effect from
- Dec 24, 2020, 12:00 AM EST
- Expired
- Dec 24, 2020, 4:00 PM EST
- In force
- 16 hr
- Issued by
- NWS Blacksburg, VA
Counties Alleghany County, NC, Ashe County, NC, Watauga County, NC, Bland County, VA, Carroll County, VA, City of Galax, VA, City of Radford, VA, Floyd County, VA, Giles County, VA, Grayson County, VA, Pulaski County, VA, Smyth County, VA, Tazewell County, VA, Wythe County, VA, Greenbrier County, WV, Mercer County, WV, Monroe County, WV, Summers County, WV
The radar
The Roanoke radar (KFCX), 64 km from the middle of the area, began a volume at 01:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Roanoke, VA (KRNK), launched 00:00Z, 1.2 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1650 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 284 m²/s²
- 0-3 km storm-relative helicity
- 299 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
357 WWUS71 KRNK 240113 NPWRNK URGENT - WEATHER MESSAGE National Weather Service Blacksburg VA 813 PM EST Wed Dec 23 2020 NCZ001-002-018-VAZ007-009>013-015>017-WVZ042>044-508-240915- /O.NEW.KRNK.WI.Y.0023.201224T0500Z-201224T2100Z/ Ashe-Alleghany NC-Watauga-Tazewell-Smyth-Bland-Giles-Wythe- Pulaski-Grayson-Carroll-Floyd-Mercer-Summers-Monroe- Western Greenbrier- Including the cities of West Jefferson, Sparta, Boone, Tazewell, Marion, Bland, Pearisburg, Wytheville, Radford, Pulaski, Independence, Whitetop, Troutdale, Volney, Galax, Floyd, Bluefield, Flat Top, Hinton, Hix, Union, Quinwood, Duo, and Rainelle 813 PM EST Wed Dec 23 2020 ...WIND ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 4 PM EST THURSDAY... * WHAT...South winds 15 to 25 mph with gusts over 45 mph expected. * WHERE...Southeast West Virginia, the mountains of North Carolina, and portions of southwest Virginia along and west of the Blue Ridge. * WHEN...From Midnight tonight to 4 PM EST Thursday. * IMPACTS...Gusty winds could blow around unsecured objects and decorations. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
3 follow-up statements
586 WWUS71 KRNK 240338 NPWRNK URGENT - WEATHER MESSAGE National Weather Service Blacksburg VA 1038 PM EST Wed Dec 23 2020 NCZ001-002-018-VAZ007-009>013-015>017-WVZ042>044-508-241200- /O.CON.KRNK.WI.Y.0023.201224T0500Z-201224T2100Z/ Ashe-Alleghany NC-Watauga-Tazewell-Smyth-Bland-Giles-Wythe- Pulaski-Grayson-Carroll-Floyd-Mercer-Summers-Monroe- Western Greenbrier- Including the cities of West Jefferson, Sparta, Boone, Tazewell, Marion, Bland, Pearisburg, Wytheville, Radford, Pulaski, Independence, Whitetop, Troutdale, Volney, Galax, Floyd, Bluefield, Flat Top, Hinton, Hix, Union, Quinwood, Duo, and Rainelle 1038 PM EST Wed Dec 23 2020 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THURSDAY... * WHAT...South winds 15 to 25 mph with gusts over 45 mph expected. * WHERE...Southeast West Virginia, the mountains of North Carolina, and portions of southwest Virginia along and west of the Blue Ridge. * WHEN...From Midnight tonight to 4 PM EST Thursday. * IMPACTS...Gusty winds could blow around unsecured objects and decorations. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ MBS
595 WWUS71 KRNK 240856 NPWRNK URGENT - WEATHER MESSAGE National Weather Service Blacksburg VA 356 AM EST Thu Dec 24 2020 NCZ001-002-018-VAZ007-009>013-015>017-WVZ042>044-508-242100- /O.CON.KRNK.WI.Y.0023.000000T0000Z-201224T2100Z/ Ashe-Alleghany NC-Watauga-Tazewell-Smyth-Bland-Giles-Wythe- Pulaski-Grayson-Carroll-Floyd-Mercer-Summers-Monroe- Western Greenbrier- Including the cities of West Jefferson, Sparta, Boone, Tazewell, Marion, Bland, Pearisburg, Wytheville, Radford, Pulaski, Independence, Whitetop, Troutdale, Volney, Galax, Floyd, Bluefield, Flat Top, Hinton, Hix, Union, Quinwood, Duo, and Rainelle 356 AM EST Thu Dec 24 2020 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... * WHAT...South winds 15 to 25 mph with gusts over 45 mph expected. * WHERE...Southeast West Virginia, the mountains of North Carolina, and portions of southwest Virginia along and west of the Blue Ridge. * WHEN...Until 4 PM EST Today. * IMPACTS...Gusty winds could blow around unsecured objects and decorations. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
964 WWUS71 KRNK 242106 NPWRNK URGENT - WEATHER MESSAGE National Weather Service Blacksburg VA 406 PM EST Thu Dec 24 2020 NCZ001-002-018-VAZ007-009>013-015>017-WVZ042>044-508-242215- /O.EXP.KRNK.WI.Y.0023.000000T0000Z-201224T2100Z/ Ashe-Alleghany NC-Watauga-Tazewell-Smyth-Bland-Giles-Wythe- Pulaski-Grayson-Carroll-Floyd-Mercer-Summers-Monroe- Western Greenbrier- Including the cities of West Jefferson, Sparta, Boone, Tazewell, Marion, Bland, Pearisburg, Wytheville, Radford, Pulaski, Independence, Whitetop, Troutdale, Volney, Galax, Floyd, Bluefield, Flat Top, Hinton, Hix, Union, Quinwood, Duo, and Rainelle 406 PM EST Thu Dec 24 2020 ...WIND ADVISORY HAS EXPIRED... Gusty winds will continue tonight. Further details can be found in Winter Storm Warning and Winter Weather Advisory products. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Blacksburg, VA wrote its last area forecast discussion before this wind advisory went out at Dec 23, 7:18 PM EST, 55 minutes earlier.
Area forecast discussion, Dec 23, 7:18 PM EST, 55 minutes before
Area Forecast Discussion
National Weather Service Blacksburg VA
718 PM EST Wed Dec 23 2020
.SYNOPSIS...
A potent storm system will pass across the mid-Atlantic on
Thursday, bringing gusty winds, locally heavy rain, and the
potential for a few strong storms east of the Blue Ridge. Cold
air will build in rapidly behind the system for Thursday night,
resulting in accumulating snow showers and very cold
temperatures for Thursday night into Christmas Day.
&&
.NEAR TERM /THROUGH THURSDAY NIGHT/...
As of 355 PM EST Tuesday...
Main story: Significant and complex weather system to bring
variety of impactful weather Thursday and Thursday night,
including heavy rain and possible flooding, small chance for
severe weather in the Piedmont, and snow accumulations with
rapidly dropping temperatures, flash freeze conditions, and
bitter cold wind chills in the mountains Thursday night.
High clouds beginning to thicken up in advance of significant
storm system and arctic front crossing Mississippi Valley this
afternoon. Rapidly increasing low-level moisture tonight and
overall precip water values will lower clouds bases and
increase light rain and drizzle chances overnight along Blue
Ridge and then spreading out from that later in the night. Very
impressive southerly low level jet developing overnight and this
will certainly create very gusty winds on many ridges but given
the ridge top flow is more S or SSW instead of SE, there may be
limited locations where it is able to mix down, but did not
think this was worth of wind advisory for any of these winds
ahead of the front. Winds right with front as it passes through
Thursday evening, especially in the mountains, may gust to
advisory level for an hour or two, so will watch that and may
need to issue a short-lived headline.
Rain Thursday, with embedded shallow convection may have brief
rainfall rates of 2-3 inches per hour with some shallow
convective bands by Thursday afternoon into early evening, and
many areas may see flash flood threat, but hard to pinpoint
that. Decided not to go with entire area for now buy kept it in
VA where it seems heavier rainfall rates could be as some
enhance lines of convection develop with marginal instability.
Along with this does come some limited severe potential with
very strong shear/helicity values, but forcing will keep
convection linear and thinking now is that any tornado threat
will be minimal and likely farther east and south of the
forecast area in eastern NC. However, any convective line will
have the potentially for severe level winds with any mixing down
of 60-70 kt low-level jet. Main severe weather threat should be
east of US 29.
Then, perhaps biggest concern and impact will be on back side of
arctic front with very cold air advecting in quickly by early
evening in far west, and should turn precip to snow before it
tapers off toward midnight, but then upslope snow accumulations lingering
all night in far western portions of forecast area.
Accumulations over 4 to 5 inches likely from wrn Greenbrier Co,
where 7 to 8 inches total is possible, down toward Bluefield,
and then south across much of Tazewell and Smyth Counties, where
cold air could arrive first, and western parts of Grayson,
Ashe, and Watauga. Went with winter storm warning for those
areas even if snowfall does not quite reach the 5 inch criteria
due to rapidly freezing conditions as well as blowing snow,
which will make roads treacherous from late evening into much of
Christmas Day. Farther east up the Blue Ridge, lesser amounts
of snow are expected, and it remains very tricky the timing of
the cold air into these areas to turn precip to snow before
tapering off a bit, so even locations that receive an inch or
so, combined with wet roads that will rapidly freeze, feel that
the impact on roads warranted an advisory. Any travel after
about 6 to 9pm Christmas Eve should be avoided as road
conditions will deteriorate very quickly during this time in the
mountains. East of the Blue Ridge, little if any snow
accumulation is expected but some roads may still be wet by the
time the sub-freezing air arrives so there could be icy spots
that develop even in the Piedmont.
Confidence low to moderate as far as snow accumulations beyond
the favored upslope areas given so much depends on the arrival
of the cold air. Accumulations quickly get to 2-4 inches into
the New River Valley if some models are correct. For now though
sticking with lower amounts since it is more consistent with
what we've seen in similar patterns in the past.
Finally, with the very cold air and gusty winds, which at this
point should remain below a wind advisory criteria but were
included in with the winter storm products, wind chill values
will drop to their coldest readings of the season so far, with
Piedmont areas in the teens, many mountain locations in single
digits, and some higher elevations and far western slope
locations getting down to 5 or 10 degrees below zero by early
Christmas morning. Thus, dangerous conditions will continue
through the night and into Christmas morning.
&&
.SHORT TERM /FRIDAY THROUGH SATURDAY NIGHT/...
As of 245 PM EST Wednesday...
Some of the coldest air so far this winter season will pass overhead
Friday and Friday night with 85H temps of -15 deg C. This combined
with the wind will make for a 36 to 48 hour period of bitter cold.
Little or no rise in temperature is expected Friday with
temperatures for most of the CWA remaining at or below freezing.
Much of the higher terrain above 3000 feet in elevation will likely
remain in the teens for high temperatures. This will set the stage
for a very cold Friday night with minimum temperatures in the single
digits for the mountains to the teens across the piedmont, and wind
chills (apparent temperatures) another 10 degrees colder yet.
Snow showers and flurries can be expected across the mountains
Friday with some accumulation continuing across the higher terrain
west of the Blue Ridge. Given the very cold cloud top temperatures,
m20 deg C, if there is any cloud element, there will likely be
something falling out of it in the form of ice crystals.
The wind and cold is expected to continue through Saturday, winds
gradually diminishing by Saturday night. Skies will also clear
revealing more sun for Saturday, but still maintaining the cold
temperatures, taking most of the day to recover from the bitter cold
start. A much warmer temperature bounce is expected for the later
half of the weekend as the bitter cold airmass exits the region.
As a whole, the weekend is expected to be dry as high pressure
passes across the region...temperatures returning to normal Sunday.
&&
.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
As of 300 PM EST Wednesday...
A warmup is expected Sunday and Monday, the upper flow flattening
and allowing for a warming southwest wind. An apex to the warmup is
expected Monday prior to the arrival of a weak cold front, after
which the winds turn northerly associated with cold air advection,
but nothing in magnitude as compared to Christmas Day. If anything
it may set the stage for a potential mixed precip event for the
later half of the week as warmer/moist air begins to overrun the
cold boundary layer Wednesday into Thursday. Confidence in this
part of the forecast is low however, as the forecast pattern may
tend to repeat itself, suggesting potential for another strong mid-
CONUS cyclone which would result in warmer than normal temperatures
prior to its arrival here in the Mid-Atlantic...in other words rain
for New Years Eve.
&&
.AVIATION /00Z THURSDAY THROUGH MONDAY/...
As of 715 PM EST Wednesday...
Gusty winds, low level wind shear, and heavy rain expected this
TAF period.
VFR conditions early will trend down to MVFR and then IFR tonight
as clouds and showers stream into the region from the south ahead
of a strong cold front approaching from the west. Precipitation intensity
will increase notably on Thursday and embedded thunderstorms are also
possible mainly east of the Blue Ridge at KLYH and KDAN. However with
the lack of instability confidence is too low to mention in TAFs.
Colder air behind the front will start changing precipitation
over to snow mainly Thursday night after this valid period,
though KBLF may see some flakes before 00Z Friday.
The low level wind field will amplify considerably through
Thursday ahead of the front with southerly winds exceeding 60kt
not far off the surface. Stability profiles are not favorable
for good downward momentum transfer of the southerly winds, but
will still see gusty conditions at airfields. Expect low level
wind shear will be prevalent over airfields from the predawn
hours through Thursday afternoon.
Extended Aviation Discussion...
A strong cold front will arrive Thursday/Christmas Eve late
afternoon to early evening, accompanied by sharply colder
temperatures and gusty west winds into Friday/Christmas Day.
Snow showers with accumulating snow of at least a few inches
likely in the western mountains, including KBLF and KLWB and
possibly also KBCB. Wet runways will very quickly ice up with
snow and the rapid temperature drop to below freezing, which
which may be an issue even at eastern TAF site. MVFR or better
conditions should return to areas east of the Blue Ridge late
Thursday night into Friday.
&&
.RNK WATCHES/WARNINGS/ADVISORIES...
VA...Winter Weather Advisory from 4 PM Thursday to 6 AM EST Friday
for VAZ010>014-016>020.
Flash Flood Watch from Thursday afternoon through Thursday
evening for VAZ016>020-022>024-032>035-043>047-058-059.
Winter Storm Warning from 4 PM Thursday to 6 AM EST Friday for
VAZ009-015.
Winter Storm Warning from 4 PM Thursday to 1 PM EST Friday for
VAZ007.
NC...Winter Weather Advisory from 4 PM Thursday to 6 AM EST Friday
for NCZ002.
Winter Storm Warning from 4 PM Thursday to 6 AM EST Friday for
NCZ001-018.
WV...Winter Weather Advisory from 4 PM Thursday to 6 AM EST Friday
for WVZ044-507.
Winter Storm Warning from 4 PM Thursday to 1 PM EST Friday for
WVZ042-043-508.
&&
SYNOPSIS...NF/SK
NEAR TERM...SK
SHORT TERM...PM
LONG TERM...PM
AVIATION...MBS/SKHazardous weather outlook, Dec 23, 3:48 PM EST, 4 hours 25 minutes before
Hazardous Weather Outlook National Weather Service Blacksburg VA 348 PM EST Wed Dec 23 2020 NCZ001-018-VAZ009-015-241000- Ashe-Watauga-Smyth-Grayson- 348 PM EST Wed Dec 23 2020 ...WINTER STORM WARNING IN EFFECT FROM 4 PM THURSDAY TO 6 AM EST FRIDAY... This Hazardous Weather Outlook is for northwest North Carolina and southwest Virginia. .DAY ONE...This afternoon and tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Storm Warning. A strong storm system will bring the potential for heavy rain and possible localized flooding, as well as strong wind gusts on Thursday morning and afternoon. This will be followed by accumulating snowfall on Thursday night and early Friday as cold air builds in behind the system. The combination of these hazards may make for difficult travel conditions Christmas Eve into Christmas Day. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. VAZ007-WVZ042-043-508-241000- Tazewell-Mercer-Summers-Western Greenbrier- 348 PM EST Wed Dec 23 2020 ...WINTER STORM WARNING IN EFFECT FROM 4 PM THURSDAY TO 1 PM EST FRIDAY... This Hazardous Weather Outlook is for southwest Virginia and southeast West Virginia. .DAY ONE...This afternoon and tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Storm Warning. A strong storm system will bring the potential for heavy rain and possible localized flooding, as well as strong wind gusts on Thursday morning and afternoon. This will be followed by accumulating snowfall on Thursday night and early Friday as cold air builds in behind the system. The combination of these hazards may make for difficult travel conditions Christmas Eve into Christmas Day. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. WVZ507-241000- Eastern Greenbrier- 348 PM EST Wed Dec 23 2020 ...WINTER WEATHER ADVISORY IN EFFECT FROM 4 PM THURSDAY TO 6 AM EST FRIDAY... This Hazardous Weather Outlook is for southeast West Virginia. .DAY ONE...This afternoon and tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. A strong storm system will bring the potential for heavy rain and possible localized flooding, as well as strong wind gusts on Thursday morning and afternoon. This will be followed by accumulating snowfall on Thursday night and early Friday as cold air builds in behind the system. The combination of these hazards may make for difficult travel conditions Christmas Eve into Christmas Day. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. VAZ016>020-241000- Carroll-Floyd-Craig-Alleghany VA-Bath- 348 PM EST Wed Dec 23 2020 ...FLASH FLOOD WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING... ...WINTER WEATHER ADVISORY IN EFFECT FROM 4 PM THURSDAY TO 6 AM EST FRIDAY... This Hazardous Weather Outlook is for southwest Virginia and west central Virginia. .DAY ONE...This afternoon and tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Winter Weather Advisory. A strong storm system will bring the potential for heavy rain and flooding, followed by some snow, as well as strong wind gusts on Thursday morning and afternoon. The combination of these hazards may make for difficult travel conditions Christmas Eve into Christmas Day. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. NCZ002-VAZ010>014-WVZ044-241000- Alleghany NC-Bland-Giles-Wythe-Pulaski-Montgomery-Monroe- 348 PM EST Wed Dec 23 2020 ...WINTER WEATHER ADVISORY IN EFFECT FROM 4 PM THURSDAY TO 6 AM EST FRIDAY... This Hazardous Weather Outlook is for northwest North Carolina, southwest Virginia and southeast West Virginia. .DAY ONE...This afternoon and tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. A strong storm system will bring the potential for heavy rain and localized flooding, followed by some snow, as well as strong wind gusts on Thursday morning and afternoon. The combination of these hazards may make for difficult travel conditions Christmas Eve into Christmas Day. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. VAZ022>024-032>035-043>047-058-059-241000- Roanoke-Botetourt-Rockbridge-Patrick-Franklin-Bedford-Amherst-Henry- Pittsylvania-Campbell-Appomattox-Buckingham-Halifax-Charlotte- 348 PM EST Wed Dec 23 2020 ...FLASH FLOOD WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING... This Hazardous Weather Outlook is for central Virginia, south central Virginia, southwest Virginia and west central Virginia. .DAY ONE...This afternoon and tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. A strong storm system will bring the potential for heavy rain and flooding, as well as strong wind gusts on Thursday afternoon and evening. A few storms may develop that may become strong to severe during the afternoon and evening, resulting in localized wind damage. The combination of these hazards may make for difficult travel conditions Christmas Eve into Christmas Day. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ003-019-020-241000- Surry-Wilkes-Yadkin- 348 PM EST Wed Dec 23 2020 This Hazardous Weather Outlook is for north central North Carolina and northwest North Carolina. .DAY ONE...This afternoon and tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. A strong storm system will bring the potential for heavy rain and flooding, as well as strong wind gusts on Thursday afternoon and evening. The combination of these hazards may make for difficult travel conditions Christmas Eve into Christmas Day. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. NCZ004>006-241000- Stokes-Rockingham-Caswell- 348 PM EST Wed Dec 23 2020 This Hazardous Weather Outlook is for north central North Carolina. .DAY ONE...This afternoon and tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. A strong storm system will bring the potential for heavy rain and flooding, as well as strong wind gusts on Thursday afternoon and evening. A few storms may develop that may become strong to severe during the afternoon and evening, resulting in localized wind damage. The combination of these hazards may make for difficult travel conditions Christmas Eve into Christmas Day. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed.
The office that day
Everything else NWS Blacksburg, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 24, 3:21 PM EST | Special Weather Statement | RNK | Henry, City of Martinsville | 24 min |
Nearby
Wind Advisories in Virginia, 2020Wind Advisories in West Virginia, 2020Wind Advisories in North Carolina, 2020Every wind advisory in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.